Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Nurses, and Anyone Else that can Help Please!!!
#1
Please know that I Understand that Nurses giving Medical Info. can Lead them to Liability, so I'll put Forward in My First Sentence, that I will Hold No One Liable for any Advice or Information Given, but I Need Help!!! I'm going back to My PCP Tomorrow, and I would like to have as Much Info. as Possible, to be Prepared, or Questions to Possibly Ask, I would Never Ask this of You if it wasn't Serious!!

On June 1st I had an Appt. with My PCP, I have Gained 12 Pounds without Changing My Basic Eating Habits a lot, and I had My Bloodwork done, as I have every 3 Mos. to Look for Problems due to the Amount of Meds. I Take. My Blood Pressure was 120/90, My Heart Rate was 72, and My Temperature was 98.6 Degrees. Over the Last Week and a Half or so, I have Noticed a Major Lessening of My Stamina, Weakness is Controlling My Life Right now, and the Day After going to My PCP I came Down with Cold Like Symptoms, Sore Throat, Aching and Congested, and Pain in All of My Joints along with No Energy. The Cold Like Symptoms are all but gone, just a bit of Congestion, and when it was Very Bad, I Phoned My PM Dr. for a Cold Med. to Help Me with the Symptoms, and I was told to only take Tylenol Cold, and I did, but when I took it, I had Terrible Problems Urinating. I Stopped Taking it, and My Urination is Back to Normal. My PCP Added Lisinopril 5mg. to be taken along with My Atenolol 25mg. due to My High Number on the Low Side of My Blood Pressure. The Bloodwork was taken before I took any of the New Drug, and I got a Call Last Friday that My Liver Enzymes were Up, and My Blood Platelets Were Low, and I have to go Back in Tomorrow for More Bloodwork!

A lot of You Know Me from being on Here for a While, and I wouldn't be Asking for Advice or Info. if this wasn't a Serious Situation, My Energy level has Never been this Low, My Weight has Never been Higher, and I know that even though these 2 Symptoms are Usually Helped to Diagnose Depression, that's not the Problem, My Life has Actually been Going Pretty Well. I deal with Depression Daily and know it's signs, I have Dealt with it for Years, this is Something Medical, and has Me Very Worried!! Please any Info. to Talk with My Dr. about Tomorrow would be Great, This has Me Very Concerned!! Thanks in Advance, just Walking, Driving Short Distances, and Even Bathing has become almost Impossible these Last 8 Days or so!!
 
Reply
#2
Still, Sorry I can't help much, as there are many causes for high liver enzymes and low platlets, Steroid meds are one of the first to guess. and then there may be an infection of some sort.
If you were female and preg, there would be a serious explanation.
Your Dr is the best person to ask and who will have the right answers. He/she may order further tests or just play the wait and see game . Best of luck my friend and prayers that it is just something passing and not serious. Please keep us up to date...

I am thinking if your Dr thought it was a serious matter you would have been asked to see him/her right away or sent to a hospital. Some of the symptoms you have described do sound like the flu , as your system is already weakened from your injury. B/P is a little high but within a normal range, and the rest of your vitals are good. You may just need time to recover.
 
Reply
#3
could it be a thyroid problem? as problems with mine caused weight gain and a general feeling of achy muscles ....heres hoping its just a recovery period from the flu/cold.
Just think Limbo if your preggers you could make millions.............lol Tuffy and I will be your managers and only take 40% each of your income lolololol
........I love cats, I just cant eat a whole one by myself......







 
Reply
#4
Hi Still...talked to you...let us know how it goes...prayers going up...love Red
Be who you are and say what you feel, because those who mind don’t matter and those who matter don’t mind.
 
Reply
#5
Still, if you have a medical insurance card or rx card, look on the back to see if they have a 24 hr. help line, or ask a nurse program that you can call and talk to a nurse. If not, call your local hospital to see if there is an "ask a nurse" program locally, and get that number to call.

Sounds like a drug interaction, but I'm not a nurse. If you start bruising badly and notice red spots (purpura) they are caused by platelets getting too low. If that happens, get to ER. That happened to my son when he was younger and we found out he is allergic to sulfa medications.

Hope it's just a bug, and you get back to normal (whatever that is) soon. Will be praying for you.
Let Go, and Let God......
 
Reply
#6
I unfortunately can't help sweetie but I'm praying it's nothing serious. Please update us when you have the energy to.

Hugs,
monster
Please click the link below to help provide food for homeless animals. It's free and only takes a second of your time! Thanks Smile
http://www.theanimalrescuesite.com/clickToGive/home.faces?siteId=3

[IMG]http://i99.photobucket.com/albums/l298/dominic1964/smokieonbed.jpg[/IMG]
 
Reply
#7
dear we are praying for you ,please take care
worry changes nothing prayer changes every thing
 
Reply
#8
Limbo, I always obtain a copy of my blood test results. I keep them with my medical records that I keep with me, and when I travel.

If it's an opinion, I would be asking where your Potassium Level was on such Blood test. A low potassium level will cause muscle weakness. Now also a higher level of potassium above 8 mmol/L are more likely to be associated with potentially cardiac abnormalities. This had happen with my Father recently.

My sister had her blood test performed recently, and she was found with a high level of potassium. It was her Blood Pressure medication that brought her potassium level up. That solution was fixed very easily with a change in medication.

I will say, if the cause was an alarm, you would have been sent to the hospital so they could monitor you, and perform many blood test. At which time, a medication alteration would be taking place. Like they did my father. Plus they also monitored his heart rate and such.

Blood pressure medications can also do strange things just like you have described here. The issue is, your doctor is now the Gate Keeper for this. For even I can only guess to what might be going on. But, sharing what I do know, and have seen with my family members supplies some information to some issues that might just be a factor for you also.

In the mean time, I'm saying prayers and waiting to here back from you.

(((Nonsteroidal anti-inflammatories (NSAIDs) may be associated with elevated levels of potassium in the blood. The risk of this problem may increase when NSAIDs are combined with blood pressure medications such as ACE inhibitors (e.g. captopril and enalapril or potassium sparing diuretics such as dyazide or maxzide)))
Reply's are intended solely for informational purposes. They are based on personal opinions, experience, or research and are "not to be taken as fact or legal advice", otherwise, always consult an attorney or a doctor.
 
Reply
#9
NSAID will not cause thrombocytopenia however.... may be meds or an underlying illness or disease.
 
Reply
#10
Still- many different thing can cause the high liver levels and the weekness. Make sure that you tell the doctor everything that is going on, he may order more test to find out what is going on. Please remember to tell him about the problem urinating.Have you been having problems urinating? Has the weight change come on quick like in two weeks or has it been slow say over 3 months? Have you changed what you are eatting?
Prayer going up for you.
May God send his angels to hold you in his arms
 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  Nurses bronco54501 7 5,965 09-25-2011, 08:06 PM
Last Post: red1030
  A question for the nurses? Bummer Knees 13 6,916 02-14-2010, 09:42 PM
Last Post: Bummer Knees
Question Nurses and all joint replacements...Please capricorn 17 8,070 12-31-2009, 10:42 AM
Last Post: capricorn
  need help nurses jayne 14 6,678 12-11-2009, 10:27 AM
Last Post: jayne
  OK nurses fess up jayne 11 6,163 08-07-2009, 04:41 PM
Last Post: Bummer Knees
  OK nurses jayne 12 6,743 06-22-2009, 09:49 AM
Last Post: Lilly
  A question for nurses Bummer Knees 8 5,556 01-25-2009, 04:49 PM
Last Post: Bummer Knees
  A question for the nurses on the forum? Bummer Knees 11 7,200 12-04-2008, 10:35 PM
Last Post: Bad Boy Bad Boy
  Question for Nurses. AQA 7 3,930 03-22-2008, 08:28 AM
Last Post: backache
  OK NURSES jayne 26 7,826 09-17-2007, 07:32 AM
Last Post: jayne

Forum Jump:


Browsing: 1 Guest(s)